| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
On (b)(6) 2020 the user was seen for a therapy session where good performance on the ling sounds was observed with normal responses on all channels.Reportedly, in (b)(6) 2021 communication skills throughout the device was reportedly lost until (b)(6) 2021 when the mother asked for a repaired audio processor.Re-implantation has been recommended.
Event or Problem Description
On 25-nov-2020 the user was seen for a therapy session where good performance on the ling sounds was observed with normal responses on all channels.In february 2021 communication skills throughout the device was reportedly lost until june 2021 when the mother asked for a repaired audio processor.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.